MAUDE Adverse Event Report: PERFUSION SYSTEMS AFFINITY PIXIE HFO AND PIXIE CVR; OXYGENATOR, CARDIOPULMONARY BYPASS

PERFUSION SYSTEMS AFFINITY PIXIE HFO AND PIXIE CVR; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number BBP241
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during use, the customer reported decreased oxygen while using the pixie oxygenator.The oxy was used to complete the procedure with the aid of anesthesia ventilation to increase oxygenation.There was no adverse patient effects.No perfusion records available.

Brand Name
AFFINITY PIXIE HFO AND PIXIE CVR
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
MDR Report Key8854903
Report Number2184009-2019-00049
Device Sequence Number19308794
Product Code DTZ
UDI-Device Identifier00613994617309
UDI-Public00613994617309
Combination Product (Y/N)N
Initial Reporter CountryGT
PMA/510(K) Number
K172984
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model NumberBBP241
Device Catalogue NumberBBP241
Device Lot Number13263590
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2019
Initial Report FDA Received Date08/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;